您的位置:南昌大学理学院>>首页>> 师资队伍>> 硕士生导师一览

陈华斌简介

作者:    来源:     点击数:       时间:2018-01-14     【打印文章】


理学博士, 副教授, 硕士生导师, 美国《Mathematics Reviews》评论员。研究方向: 随机()微分方程理论及其在数理金融、控制工程中的应用; 随机系统稳定与控制。先后承担三项国家自然科学基金、四项江西省自然科学基金、两项江西省教育厅基金、一项江西省学位与研究生教育教学改革研究项目和一项江西省研究生优质课程建设项目。先后担任《IEEE TAC》、《IEEE TNNLS》、《IEEE TC》、《IEEE TSMC-S》、《IEEE TFS》、《IEEE Acess》、《Systems & Control Letters》、《Automatica》、《IJRNC》、《IJC》、《JMP》等杂志的审稿人。201407月至201507, 获国家留学基金委资助, 赴澳大利亚阿德莱德大学作博士后, 指导老师: Peng Shi教授和Cheng-chew Lim教授。

联系方式:18279105195     E_Mail:chb_00721@126.com

发表部分论文:

1.      Huabin Chen, Peng Shi, and Cheng-Chew Lim, Stability analysis for neutral stochastic delay systems with Markovian switching, Systems & Control Letters, 110(2017), 38-48.

2.      Huabin Chen, The asymptotic behavior for neutral stochastic partial functional differential equations, Stochastic Analysis and Applications, 35(6)(2017), 1060-1083.

3.      Shuiming Xiao and Huabin Chen(通讯作者), Existence and exponential stability for impulsive stochastic partial functional differential equations, Journal of Mathematical Physics, 58(2017), 032701.

4.      Huabin Chen, Peng Shi, and Cheng-Chew Lim, Exponential synchronization for Markovian stochastic coupled neural networks of neutral-type via adaptive feedback control, IEEE Transactions on Neural Networks and Learning Systems, 28(7)(2017), 1618-1632.

5.      Huabin Chen, Peng Shi, and Cheng-Chew Lim, Stability of neutral stochastic switched time delay systems: an average dwell time approach, International Journal of Robust and Nonlinear Control, 27(3)(2017), 512-532.

6.      Huabin Chen, Peng Shi, Cheng-Chew Lim, and Peng Hu, Exponential stability for neutral stochastic Markov  systems with time-varying delay and its applications, IEEE Transactions on Cybernetics, 46(6)(2016), 1350-1362.

7.      Huabin Chen, Existence and uniqueness, attraction for stochastic age-structured population systems with diffusion and Poisson jump, Journal of Mathematical Physics, 54(2013),

082701.

8.      Huabin Chen and Xuejing Meng, An improved exponential stability criterion for a class of neutral delayed differential equations, Applied Mathematics Letters, 24(2011), 1763-1767.

9.      Huabin Chen, Impulsive-integral inequality and exponential stability for stochastic partial differential equations with delays, Statistics and Probability Letters, 80(2010), 50-56.


相关附件:



设为首页 | 加入收藏 | 联系站长 | 管理入口

电话0791-83969506     传真:      邮箱:slxy@ncu.edu.cn

版权所有@南昌大学理学院 All rights Reserved        地址:南昌大学前湖校区理科生命大楼A区四楼